# SDR DALA2023031301840

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 82,596 hours, 10,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 FOUND R2 DOOR AISLE OVH EMERGENCY EXIT LIGHT DAMAGED. CORRECTIVE ACTION: R/R AISLE OVH EMERGENCY EXIT LIGHT ASSEMBLY REF AIRBUS A330-300 AMM 33-51. (9108021)
